MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3171/jns.1987.67.3.0446

Медицинская библиотека · Journal of neurosurgery · 1987

Pathological and radiological correlation of subarachnoid hemorrhage in phencyclidine abuse. Case report.

Boyko O B, Burger P C, Heinz E R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Although hypertension can be associated with phencyclidine (PCP) use, subarachnoid hemorrhage (SAH) is a rare result. The radiological and pathological findings are reported of a patient with acute SAH who had chromatographic evidence of PCP in his blood. The occurrence of SAH in a patient who uses PCP may be caused by a disrupted arterial vessel wall and/or vasospasm due to the pharmacological action of the drug on the cerebral vasculature.

Для цитирования: Boyko O B, Burger P C, Heinz E R. Pathological and radiological correlation of subarachnoid hemorrhage in phencyclidine abuse. Case report.. Journal of neurosurgery. 1987. DOI: 10.3171/jns.1987.67.3.0446.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.